# SDR AU970626

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6890550
- Condition: Fod
- Location: Engine
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) COMPRESSOR DAMAGED BY FOD - INSPECTION SUGGESTS THAT THE FOD WAS A SOFT OBJECT SUCH AS A WASPS NEST RATHER THAN A HARD METALIC TYPE OBJECT
